Translator Disclaimer
August 2014 Addendum on the scoring of Gaussian directed acyclic graphical models
Jack Kuipers, Giusi Moffa, David Heckerman
Ann. Statist. 42(4): 1689-1691 (August 2014). DOI: 10.1214/14-AOS1217

Abstract

We provide a correction to the expression for scoring Gaussian directed acyclic graphical models derived in Geiger and Heckerman [Ann. Statist. 30 (2002) 1414–1440] and discuss how to evaluate the score efficiently.

Citation

Download Citation

Jack Kuipers. Giusi Moffa. David Heckerman. "Addendum on the scoring of Gaussian directed acyclic graphical models." Ann. Statist. 42 (4) 1689 - 1691, August 2014. https://doi.org/10.1214/14-AOS1217

Information

Published: August 2014
First available in Project Euclid: 7 August 2014

zbMATH: 1297.62122
MathSciNet: MR3262465
Digital Object Identifier: 10.1214/14-AOS1217

Subjects:
Primary: 62-07, 62F15, 62H99

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.42 • No. 4 • August 2014
Back to Top